# SDR DALA2014120306403

- Difficulty date: December 2, 2014
- Submitted: December 7, 2014
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 38,862 hours, 20,735 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 22C HAS A BROKEN WIRE:  INSTALLED NEW TERMINAL END ON WIRE.
